# SDR UIEA2019110405847

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,803 hours, 12,589 cycles
- System (JASC): 3150 · Central Warning
- Part: Shutoff Valve
- Part number: 4200353
- Part serial: 1128
- Condition: Malfunctioned
- Location: Fwd E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT REPORTED FWD EQPT VAL MSG APPEARED AFTER START UP AND WENT AWAY AFTER RE-START. REMOVED AND REPLACED 3 WAY SHUTOFF VALVE IAW AMM 21-58-01, OPS CHECK GOOD.
